MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATION STEALTHSTATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVIGATION STEALTHSTATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-581
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fighter was returned to the manufacturer for analysis.Analysis found that the fighter was returned attached to a clamp.The head of the attachment screw was slightly rounded out with tool marks all around the head of the screw.Despite the damage, the clamp was able to be removed.Otherwise, with markers was attached and fully seated, and the fighter returned a good geometry error.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.B5) for information regarding the first and second damaged instruments please refer to manufacturer report # 1723170-2018-04924 and #1723170-2018-04925.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding 4 damaged instruments.It was unknown if they could be verified or not.There was no patient present when this issue was found.
 
Additional Manufacturer Narrative
Correction: 510k/pma #.If information is provided in the future, a supplemental report will be issued.

Brand Name
NAVIGATION STEALTHSTATION TOOL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key7918324
Report Number1723170-2018-04927
Device Sequence Number11241349
Product Code OLO
UDI-Device Identifier00721902467684
UDI-Public00721902467684
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-581
Device Catalogue Number961-581
Device Lot Number140718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1